# SDR SWAA2015050639353

- Difficulty date: April 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,766 hours, 58,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FRAME SHEAR TIE CORRODED AT BS 767, BETWEEN STRINGER 27L - 27R.  R & R FRAME ASSEMBLY IAW SRM & DWG.
